MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ6 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ6 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-12-120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Test Result (2695); No Code Available (3191)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle medical records received.After review of medical records patient was revised to addressed pain, pseudotumor, elevated cobalt and chromium levels and trunnionosis.Doi: (b)(6) 2009, dor: (b)(6) 2019, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.E3 initial reporter occupation is lawyer.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ6 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10638066
Report Number1818910-2020-21656
Device Sequence Number2555231
Product Code LPH
UDI-Device Identifier10603295060178
UDI-Public10603295060178
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number1570-12-120
Device Catalogue Number157012120
Device Lot NumberDD8A71000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer10/08/2020
10/08/2020
11/02/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date10/12/2020
10/12/2020
11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+5; APEX HOLE ELIM POSITIVE STOP; PINNACLE 100 HA ACET CUP 58MM; PINNACLE MTL INS NEUT40IDX58OD; SUMMIT DUOFIX TAP SZ6 HI OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR